MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.No issues were identified with assay calibration or quality control qc) results.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
The customer reports observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Tnih kit lot 099 was in use at the time.An initial result above reference range was obtained for the patient in question.The patient was held for two hours, pending follow-up troponin testing.A second sample was drawn, and much lower result was obtained.The lower result was accepted as correct.The initial sample was re-tested for investigation purposes, and it also produced a lower result, matching that of the second sample.There are no allegations of patient harm or modifications of treatment in association with the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00303 was initially submitted on 09-may-2024.Siemens has concluded investigation.A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens review of assay quality control (qc) data did not show any issues, and no issues were reported for other samples.As a result, reagent performance issues were ruled out as a probable cause.A tnih precision study performed on this instrument using three samples yielded acceptable results.Although a definitive root cause could not be identified, based on the available information, the issue is consistent with the effect of preanalytical variables (sample quality issues).Return of the patient sample for investigation is not warranted, as the discordant result was not reproducible.The customer is operational, and there are no residual issues.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
registration # 1219913
east walpole, MA 02032
5082985306
MDR Report Key19277798
Report Number1219913-2024-00303
Device Sequence Number17732037
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown